Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What could cause shaky legs

Premium Questions

Dr. Rohan Khandelwal MD

Right leg starts to shake and lose strength causing me to fall. Had several falls today as a result. Can feel it coming on and all of a sudden the leg shakes like crazy and then gives way... View answer

Answered by : Dr. Rohan Khandelwal ( Oncologist)
Dr. Ram Choudhary MD

This past week or so i have had a shaky feeling inside - this comes and goes and it may last for 10 .... At the minute i have this shaky feeling and it's at it's worst right now - my hands are slightly... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Vaishalee Punj MD

hi doctor, I have a problem from my childhood. My hands wont be steady. Don't know whether any nerve problem. I dint took any treatment for this. If I lift any object or keep my hand simply it will be shaking. Kindly... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

I've been having spells of extreme shakiness and feeling very coldness. I have myasthenia gravis , and diabetes . It's a temporary disability situation. could this be neurology problem? ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Rakhi Tayal MD

effected...please help me ..This is a Nightmare..Could this be a vascular problem in my legs causing this ? .....litterally i lose 90% of my leg strength for the rest of the day..They are... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Naveen Kumar Sharma MD

idea what could cause this? Thank you very much. Liz Riley ...4 yrs. ago, When I put my weight on left leg, down I went. No warning, never happened before. I ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Ronald Schubert MD

him to call the doctors but he hasn t done so. What do you think it could be. ...My dad is 73 he is experiencing shaking hands and legs feels weak also feels dizzy and tired. He ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr.    Sudhir Kumar MD

FOR THE LAST MONTH MY LEGS HAVE FELT TIRED, SHAKY AND I FEEL UNBALANCED WHEN STANDING STILL. I CAN ... OR PANIC ATTACKS, AND HAD ONE AT THE TIME THIS ALL STARTED COULD THIS BE THE TROUBLE???? ... View answer

Answered by : Dr. Sudhir Kumar ( Orthopaedic Surgeon)
Dr. Vivek Mandurke MD

a thud and took my breath away, afterwards I felt really shaky, legs went like jelly and generally felt ... what it could be and is it anything to worry about, I ve noticed quite a few people... View answer

Answered by : Dr. Vivek Mandurke ( Cardiologist)
Dr. Kaushal Bhavsar MD

to shake uncontrollably all over including arms, legs, feet, head,; followed by extreme nausea ... tired, and felt like my eyes could roll back into my head. It lasted 40 minutes, my BP was normal, 120 ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Mobile Questions and Answers

Dr.          Muhammad Hanif MD

Welcome. I can understand your concerns. Yes metformin (Glumetza)may cause shakiness and unexplained tiredness and weakness. Hope it helps. Please Click on Thanks. Regards! DR.HANIF PHILADELPHIA,USA

Dr. Vinay Bhardwaj MD

It could be that you were dehydrated or your blood sugar was low. If this situation occurs again, lie down until things normalize then make sure you are well hydrated and fed.

Dr. Jora Xhaxho MD

there can be many reasons for those symptoms. You have to check you arterial tension, glycemia and treat them if they are not normal. Some anemias may be the reason so you have to do a blood test too... There might be...